# SDR SWIA2020071451298

- Difficulty date: June 9, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT INTERCOSTAL AT DD4 CORRODED.  (C-CHECK) RO 7/10/2020 REMOVED THE CORROSION FROM THE PAX DOOR INTERCOSTAL AFT DD4 REF SRM.  BLENDED AREA FOUND TO BE OUT OF LIMITS REF SRM.  WET INSTALLED AND FILLET SEALED THE PAX DOOR AFT INTERCOSTAL DD4 REF SRM AND DRAWING.  SEE CONTINUATION CARD FOR DETAILS.  PRESSURE CHECK GOOD.
